# SDR FDEA201210263753

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 83,422 hours, 34,966 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: NCA6048213
- Condition: Cracked
- Location: Zone 100
- Part time: 83,422 hours, 34,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM COMPARTMENT STA 565-595 OTBD CEILING WEB TO SKIN ATTACHING ANGLE   CRACKED,  CRACK RUNS FWD TO AFT IN ANGLE RADIUS APPROX 30 INCHES LONG.    INSTALLED CUSP REPAIR ANGLE IAW SRM 53-40-00 VOL I,FIG 28.
